# SDR AALA20161114011

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 114,341 hours, 18,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L4 DOOR EMERGENCY EXIT LIGHT LENS COVER DETACHED.  SECURED LENS COVER IAW AMM 33-51-09.  OPERATIONAL CHECK GOOD.
